Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm gave me tazorac and I am now almost done with my last month of accutane.. I am pretty much clear and may get a tiny pimple or two here or there but I was wondering if tazorac will cause me to break out or increase the redness on my face or things like that because I really dont want to go through that again. Have any of you been on tazorac after accutane and if so how was it? The derm said I will be on it for the rest of my life-recommended she said. Thanks

-Tyler

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×